# SDR USAA2014112800004

- Difficulty date: November 27, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 677475
- Condition: Leaking
- Location: Slide Raft
- Component: Slide Raft, Aircruisers
- Component part number: D30654122
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FELL OUT OF DOOR ON OPENING, DID NOT DEPLOY. THE ACFT WAS MX FERRIED FOR REPAIRS. DURING REPLACEMENT OF THE L1 DOOR SLIDE & AFT, FOUND THE DOOR EMER POWER RESERVOIR PRESS AT 0 PSI.  REPLACED THE L1 DOOR SLIDE, RAFT & THE L1 DOOR EMER POWER RESERVOIR.
